# SDR SWAA030061

- Difficulty date: January 10, 2003
- Submitted: January 21, 2003
- Operation: Air carrier
- Aircraft: N699SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23826
- Aircraft time: 47,928 hours, 42,057 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26601
- Part serial: 254
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND NR 6 L/E SLAT T/E SKIN CRACKED AT AFT ROW OF RIVETS.  REMOVED AND REPLACED NR 6 L/E SLAT PER MM.
